# SDR CALA2014011600062

- Difficulty date: January 14, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 17,310 hours, 5,836 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SPAR SKIN SHOWS CRACK AT APPROXIMATELY STATION 101.90 AFT OF DRAIN HOLE APPROXIMATELY .50 INCHES LENGTH C-SCAN.  VERIFIED BY HFEC.  REPAIRED DAMAGE IAW B737-900, SRM 55-10-01 FIG 204 DETAIL B.
